# SDR AALA2009061000006

- Difficulty date: June 10, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 61,059 hours, 22,073 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - AIRCRAFT EXPERIENCED TRAILING EDGE FLAP DISAGREE WHEN SELECTING FLAPS.  LANDED JFK WITHOUT INCIDENT.  FOUND LEFT TORQUE LIMITER POPPED.  REPLACED NUMBER 4 FLAP TRANSMISSION.  SYSTEM GROUND CHECK NORMAL OPERATION.
